Previous |  Up |  Next


Title: On subdifferentials of convex functions (English)
Author: Kolomý, J.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 34
Issue: 2
Year: 1993
Pages: 67-70
Category: math
MSC: 46N10
MSC: 47N10
MSC: 49J52
MSC: 58C20
idZBL: Zbl 0928.49017
idMR: MR1282968
Date available: 2012-10-05T23:54:36Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_034-1993-2_10.pdf 443.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo